# SDR FDEA201212064258

- Difficulty date: December 6, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N965FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27622
- Aircraft time: 38,569 hours, 13,443 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N51109
- Condition: Corroded
- Location: Bs 1660
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM UPPER TEE AT BS 1660, LBL 58 TO RBL 58 HAS CORROSION AROUND FASTENER HOLES OF UPPER AND LOWER SURFACES.   REMOVED CORROSION AT  FLOORBEAM & FOUND TO BE OUT OF LIMITS IAW SRM  53-00-51, FIG  101,  DETAIL III .  REMOVED FLOORBEAM IAW SRM 51-40-02.   FABRICATED  NEW FLOORBEAM IAW DWG 146N5110-9 .  INSTALLED NEW FLOORBEAM IAW DWG 146N5500.  MAJOR REPAIR.
